MAUDE Adverse Event Report: ARGON MEDICAL DEVICES TRU-CORE II BIOPSY INSTRUMENT

ARGON MEDICAL DEVICES TRU-CORE II BIOPSY INSTRUMENT
Model Number 763116100X
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is indicated as unavailable for evaluation.Without the device or any visual evidence to review, the complaint cannot be confirmed and the root cause cannot be determined.If additional information is provided in the future, the investigation will be re-evaluated as needed and a follow-up report will be provided.
 
Event or Problem Description
It cannot lock during procedure and one more pic cannot take the sample after shooting into the patient tissue.

Brand Name
TRU-CORE II BIOPSY INSTRUMENT
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX
MDR Report Key10171541
Report Number1625425-2020-00358
Device Sequence Number19685163
Product Code KNW
UDI-Device Identifier00886333006618
UDI-Public00886333006618
Combination Product (Y/N)N
PMA/510(K) Number
K982960
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2023
Device Model Number763116100X
Device Catalogue Number763116100X
Device Lot Number11222640
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;